Journal article icon

Journal article

Canonical Extensions and Profinite Completions of Semilattices and Lattices

Abstract:

Canonical extensions of (bounded) lattices have been extensively studied, and the basic existence and uniqueness theorems for these have been extended to general posets. This paper focuses on the intermediate class {Mathematical expression} of (unital) meet semilattices. Any {Mathematical expression} embeds into the algebraic closure system Filt(Filt(S)). This iterated filter completion, denoted Filt(S), is a compact and {Mathematical expression}-dense extension of S. The complete meet-subsem...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11083-013-9296-2

Authors


Gouveia, MJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Volume:
31
Issue:
2
Pages:
189-216
Publication date:
2014-07-05
DOI:
EISSN:
1572-9273
ISSN:
0167-8094
URN:
uuid:980d1d23-36c7-4d6e-aba2-5a36e8286a9f
Source identifiers:
388044
Local pid:
pubs:388044

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP